# SDR 7AJA20130221001

- Difficulty date: February 17, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 3,584 hours, 3,051 cycles
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 3358
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 3,584 hours, 3,051 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO DEPLOY DURING FINAL APPROACH PHASE OF LANDING, AN EMERGENCY WAS DECLARED AND MANUAL EXTENSION OF GEAR WAS ACCOMPLISHED SUCCESSFULLY.
